Open Access
2014 A Generalized Inexact Newton Method for Inverse Eigenvalue Problems
Weiping Shen
Abstr. Appl. Anal. 2014(SI57): 1-6 (2014). DOI: 10.1155/2014/721346


We propose a generalized inexact Newton method for solving the inverse eigenvalue problems, which includes the generalized Newton method as a special case. Under the nonsingularity assumption of the Jacobian matrices at the solution c*, a convergence analysis covering both the distinct and multiple eigenvalue cases is provided and the quadratic convergence property is proved. Moreover, numerical tests are given in the last section and comparisons with the generalized Newton method are made.


Download Citation

Weiping Shen. "A Generalized Inexact Newton Method for Inverse Eigenvalue Problems." Abstr. Appl. Anal. 2014 (SI57) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022945
MathSciNet: MR3173286
Digital Object Identifier: 10.1155/2014/721346

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI57 • 2014
Back to Top